# SDR DL73E970766

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Engine: Pwa JT8D15A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Ruptured
- Location: Nr 1 Engine
- Component: 655812310
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OVERHEAT LIGHT CAME ON AT 1200 MSL, ALL ENG IND NORMAL.  WHEN THROTTLE RETARDED LIGHT WENT OUT.  FOUND DUCT TO NOSE COWL A/I VLV RUPTURED.
